# SDR WX0A2025012732286

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 48,814 hours, 38,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY LIGHTS TURN ON AND OFF RANDOMLY. / PERFORMED BITE TEST OF EPSU SYSTEM IAW AMM 33-51-00-710-001-A. FOUND EXTERIOR OVERWING EXIT LAMP INOP. REMOVED AND REPLACED OVERWING EXIT LAMP IAW AMM 33-51-15-000-001-A/400-001-A. OPS CHECK GOOD. EPSU SYSTEM TEST GOOD. COULD NOT DUPLICATE WRITE UP ON GROUND. A/C OK FOR SERVICE."
